# SDR ZZDA2009017

- Difficulty date: January 20, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP DOOR CUTOUT LOWER DOOR JAM CORRODED OUT OF LIMITS.  INSTALLED NEW AFT CARGO DOOR LOWER PAN & SPLICE REPAIR PER B717 SRM 53-20-15.
